# SDR AWXA0001829

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

visual inspection of aft side of BS 178 BLKHD found LT side chord cracked WL 194-195 in center of radius.  removed and replaced cracked side chord IAW SRM 51-10-02 pg 15 item NR 8 and 51-40-02 pg 2 & 10.
